# SDR 9JLA2021091528855

- Difficulty date: September 12, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N352AF
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9302
- Aircraft time: 3,765 hours, 1,195 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 9943620307
- Condition: Failed
- Location: Trim Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE AFT TRIM AIR VALVE FAILED. THE MAINTENANCE VENDOR VERIFIED THE DISCREPANCY ACCESSED THE DEFECTIVE AIR VALVE AND REPLACED WITH A MODIFIED UNIT. OPS AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS THEN RETURNED TO SERVICE
